# SDR 96FDEA00519

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 423
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PRESSURIZATION DISCOVERED CRACK IN EXTERIOR SKIN BS 423, JUST BELOW STR 23 RT.  REPAIRED  EXTERIOR SKIN IAW SRM 53-30-3 FIG 2.
